Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Boundary estimates in elliptic homogenization

Zhongwei Shen

Vol. 10 (2017), No. 3, 653–694

For a family of systems of linear elasticity with rapidly oscillating periodic coefficients, we establish sharp boundary estimates with either Dirichlet or Neumann conditions, uniform down to the microscopic scale, without smoothness assumptions on the coefficients. Under additional smoothness conditions, these estimates, combined with the corresponding local estimates, lead to the full Rellich-type estimates in Lipschitz domains and Lipschitz estimates in C1,α domains. The Cα , W1,p , and Lp estimates in C1 domains for systems with VMO coefficients are also studied. The approach is based on certain estimates on convergence rates. As a biproduct, we obtain sharp O(𝜀) error estimates in Lq(Ω) for q = 2d(d 1) and a Lipschitz domain Ω, with no smoothness assumption on the coefficients.

homogenization, systems of elasticity, convergence rates, Rellich estimates, Lipschitz estimates
Mathematical Subject Classification 2010
Primary: 35B27, 35J55
Secondary: 74B05
Received: 9 August 2016
Revised: 21 November 2016
Accepted: 22 January 2017
Published: 17 April 2017
Zhongwei Shen
Department of Mathematics
University of Kentucky
Lexington, KY 40506
United States